RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 156–158 (Mi mz3126)  

Brief Communications

Perturbation method for a weakly nonlinear hyperbolic first order problem

V. P. Shutyaev

Department of Numerical Mathematics, Academy of Sciences of the USSR

Full text: PDF file (257 kB)

English version:
Mathematical Notes, 1991, 50:5, 1207–1208

Bibliographic databases:

Received: 06.06.1991

Citation: V. P. Shutyaev, “Perturbation method for a weakly nonlinear hyperbolic first order problem”, Mat. Zametki, 50:5 (1991), 156–158; Math. Notes, 50:5 (1991), 1207–1208

Citation in format AMSBIB
\Bibitem{Shu91}
\by V.~P.~Shutyaev
\paper Perturbation method for a weakly nonlinear hyperbolic first order problem
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 156--158
\mathnet{http://mi.mathnet.ru/mz3126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155571}
\zmath{https://zbmath.org/?q=an:0778.35062|0755.35066}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1207--1208
\crossref{https://doi.org/10.1007/BF01157714}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3126
  • http://mi.mathnet.ru/eng/mz/v50/i5/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020